MAUDE Adverse Event Report: TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was noted to be severely kinked/bent.The main coil was found to be severely stretched and fractured.The functional testing for the returned device was not performed due to the device condition.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.During the analysis, it was found that the main coil delivery wire noted to be severely kinked/bent.The main coil was found severely stretched and broken/fractured.The as reported coil in catheter friction and main coil failed/unable to detach could not be confirmed; however, the analysis results are consistent with the reported event.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to as reported ar/as analyzed aa, 'main coil stretched' as well as to as analyzed aa, 'main coil broken fractured during use'.An assignable cause of handling damage will be assigned to the as analyzed event of coil delivery wire kinked/bent as it is most likely that the delivery wire kinked due to handling of the device during use.
 
Event or Problem Description
Analysis of the returned device found that the subject coil was fractured during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
MDR Report Key12754467
Report Number3008881809-2021-00470
Device Sequence Number14698778
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public07613252239345
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Model NumberM0035422060
Device Catalogue NumberM0035422060
Device Lot Number22485563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F DISTAL ACCESS CATHETER (UNKNOWN); NEUROFORM EZ STENT (STRYKER); SYNCHRO 2 GUIDEWIRE (STRYKER); XT-17 MICROCATHETER (STRYKER); XT-27 MICROCATHETER (STRYKER)
Patient Age52 YR
Patient Weight65